EconPapers    
Economics at your fingertips  
 

Spectral Three-Term Constrained Conjugate Gradient Algorithm for Function Minimizations

Rana Z. Al-Kawaz (), Abbas Y. Al-Bayati () and Huda I. Ahmed ()

Journal of Applied Mathematics, 2019, vol. 2019, 1-6

Abstract: In this work, we tend to deal within the field of the constrained optimization methods of three-term Conjugate Gradient (CG) technique which is primarily based on Dai–Liao (DL) formula. The new proposed technique satisfies the conjugacy property and the descent conditions of Karush–Kuhn–Tucker (K.K.T.). Our planned constrained technique uses the robust Wolfe line search condition with some assumptions. We tend to prove the global convergence property of the new planned technique. Numeral comparisons for (30-thirty) constrained optimization issues make sure the effectiveness of the new planned formula.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2019/6378368.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2019/6378368.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:6378368

DOI: 10.1155/2019/6378368

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-31
Handle: RePEc:hin:jnljam:6378368